# SDR CA190211014

- Difficulty date: February 7, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Aircraft time: 1,342 hours
- Engine: Pwa PT6A50
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Circuit Board
- Part number: 70898
- Condition: Damaged
- Part time: 710 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: E

## Discrepancy

(CAN) L/R BLEED AIR FAIL LIGHTS ON AFTER START. WHEN SWITCH`S (BLEED AIR) WERE CYCLED ON/OFF, L/H AND R/H BLEED AIR CONTROL AND RUDDER BOOST CIRCUIT BREAKERS TRIPPED. NOTE ON DEFECT: ELECTRICAL BURNING SMELL IN CABIN AFTER CIRCUIT BREAKERS POPPED. A118 RELAY PRINTED CIRCUIT BOARD ASSY FOUND TO HAVE CORROSION AND HEAT DAMAGE AT CONNECTER AND ON RELAY K4 CIRCUITRY. NEW PRINTED CIRCUIT BOARD ASSY P/N 91-360011-1, AND NEW PROTECTIVE PANEL P/N 91-364049-7 INSTALLED IAW BEECHCRAFT KING AIR PRINTED CIRCUIT BOARD MANUAL P/N 93-39117J REISSUED NOV 02, 2012 CHAPTER 20-00-00. AIRFRAME CONNECTOR AMP P/N 3-582307-1 REPLACED WITH A NEW CONNECTOR IAW STANDARD PRACTICES KING AIR SERIES MANUAL P/N 130-590031-487 REVISION B NOV 01, 2018 CHAPTER 20-12-01. L/H AND R/H BLEED AIR VALVES AND RUDDER BOOST FUNCTION CHECKED SERVICEABLE IAW BEECHCRAFT SUPER KING AIR B200GT/B200CGT FUSION M.M P/N 434-590168-0009 REVISION B DATED JUNE/01/2018 CHAPTERS 21-20-00 (BLEED AIR) AND 27-21-21(RUDDER BOOST).
